Alert archive / Oklahoma / Severe Thunderstorm Warnings in 1994
Severe Thunderstorm Warning 445, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Nov 3, 1994, 9:25 PM CST for Craig County, Oklahoma. It was in force for 50 min.
The area
The counties it named.
The facts
- Issued
- Nov 3, 1994, 9:25 PM CST (03:25 UTC)
- Expired
- Nov 3, 1994, 10:15 PM CST
- In force
- 50 min
- Issued by
- NWS Tulsa, OK
- Area
- Whole counties
County Craig County, OK
The radar
The Tulsa radar (KINX), 73 km from the middle of the area, began a volume at 03:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KUMN), launched 00:00Z, 3.4 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 232 J/kg
- Mixed-layer CIN
- -136 J/kg
- Mixed-layer LCL
- 847 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 265 m²/s²
- 0-3 km storm-relative helicity
- 294 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 TTAA00 KTUL 040326 RRA SVRTUL OKC035-040415- BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 925 PM CST THU NOV 3 1994 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A SEVERE THUNDERSTORM WARNING EFFECTIVE UNTIL 1015 PM CST FOR PEOPLE IN THE FOLLOWING LOCATIONS... IN NORTHEAST OKLAHOMA ...CRAIG COUNTY AT 924 PM...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE THUNDERSTORM 5 MILES NORTHWEST OF VINITA. |THE COMMUNITIES OF BLUEJACKET AND WELCH ARE NEAR THE PATH OF THIS STORM. HAIL TO THE SIZE OF DIMES AND WIND GUSTS TO 65 MPH CAN BE EXPECTED IN THE WARNED AREA. KEEP TUNED TO THIS STATION FOR THE LATEST WEATHER BULLETINS.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 3, 4:12 PM CST, 5 hours 13 minutes earlier.
Area forecast discussion, Nov 3, 4:12 PM CST, 5 hours 13 minutes before
AREA FORECAST DISCUSSION FOR EASTERN OKLAHOMA NATIONAL WEATHER SERVICE TULSA OK 410 PM CST THU NOV 3 1994 TSTMS FORMING OVER VIRTUALLY ALL OF FA WITH AMPLE MOISTURE IN SERN ZNS AND SURFACE HEATING IN NERN ZNS. MORNING SOUNDINGS SHOD LITTLE CAPPING AND STEEP LAPSE RATES TO WORK WITH. CD FNT STILL APPRS AHD OF SCHDL. NEXRAD SHOS FNT ALRDY INTO NWRN ZNS. AM WONDERING IF IT WL STALL OUT OVR NERN ZNS TEMPORARILY TMRW. THUS A BIG ? OF TIMING. BLV PCPN WL CONTINUE BHND FNT WITH MAJORITY OF PVA TRACKING ACRS FA EARLY SAT MORN. ALSO WRAP AROUND MOISTURE MAY AFFECT XTRM NE ZNS SAT AFTN. ETA IS MDL OF CHOICE FOR UPPR LVLS. NGM IS TO FAST AND TO FAR N AND AVN TO SLO. BLV AVN HANDLED BEST AT SFC WI"TH SAGGING OF FNT OVR TX. ZNS BHND SCHDL DUE TO SVR WX. 21 TUL 63/67 46/56 7652 MLC 69/74 56/62 8742 BVO 56/64 44/52 6652 IDB 68/74 58/60 6852 .TUL...NONE.
In the hours before
Local storm report, Nov 3, 6:16 PM CST, 3 hours 9 minutes before
STORM REPORT NATIONAL WEATHER SERVICE TULSA OK 616 PM CST THU NOV 3 1994 TIME (CST) COUNTY/STATE EVENT 615 PM MAYES/OK NICKEL SIZE HAIL 1 MILE NORTH OF PRYOR
Local storm report, Nov 3, 7:07 PM CST, 2 hours 18 minutes before
STORM REPORT NATIONAL WEATHER SERVICE TULSA OK 707 PM CST THU NOV 3 1994 TIME (CST) COUNTY/STATE EVENT 620 PM TULSA/OK DIME SIZE HAIL 1 MILE EAST OF OWASSO 700 PM LE FLORE/OK DIME SIZE HAIL IN HEAVENER
Local storm report, Nov 3, 8:38 PM CST, 47 minutes before
STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
839 PM CST THU NOV 3 1994
TIME (CST) COUNTY/STATE EVENT
830 PM SEBASTIAN/AR DIME SIZE HAIL IN GREENWOOD
817 PM CREEK/OK QUARTER SIZE HAIL AT TURNER TURNPIKE
GATE (5 MILES NORTHEAST OF SAPULPA)
834 PM TULSA/OK DIME SIZE HAIL AT 11TH AND YALE IN
CITY OF TULSALocal storm report, Nov 3, 8:39 PM CST, 46 minutes before
STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
839 PM CST THU NOV 3 1994
TIME (CST) COUNTY/STATE EVENT
830 PM SEBASTIAN/AR DIME SIZE HAIL IN GREENWOOD
817 PM CREEK/OK QUARTER SIZE HAIL AT TURNER TURNPIKE
GATE (5 MILES NORTHEAST OF SAPULPA)
834 PM TULSA/OK DIME SIZE HAIL AT 11TH AND YALE IN
CITY OF TULSALocal storm report, Nov 3, 9:20 PM CST, 5 minutes before
STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
920 PM CST THU NOV 3 1994
TIME (CST) COUNTY/STATE EVENT
630 PM ROGERS/OK NICKEL SIZE HAIL 3 MILES WEST OF
KEETONVILLE
840 PM ROGERS/OK DIME SIZE HAIL 1 MILE SOUTH OF
TALALA
905 PM TULSA/OK WIND GUSTS UP TO 60 MPH 3 MILES NORTH
OF SPERRY
855 PM OSAGE/OK DIME SIZE HAIL 10 MILES NORTHWEST OF
TULSA
900 PM OSAGE/OK SPOTTER REPORTS GUSTS TO 60 MPH 2 MILES
SOUTHWEST OF SKIATOOKLocal storm report, Nov 3, 9:21 PM CST, 4 minutes before
STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
920 PM CST THU NOV 3 1994
TIME (CST) COUNTY/STATE EVENT
630 PM ROGERS/OK NICKEL SIZE HAIL 3 MILES WEST OF
KEETONVILLE
840 PM ROGERS/OK DIME SIZE HAIL 1 MILE SOUTH OF
TALALA
905 PM TULSA/OK WIND GUSTS UP TO 60 MPH 3 MILES NORTH
OF SPERRY
855 PM n OSAGE/OK DIME SIZE HAIL 10 MILES NORTHWEST OF
TULSA
900 PM OSAGE/OK SPOTTER REPORTS GUSTS TO 60 MPH 2 MILES
SOUTHWEST OF SKIATOOKThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 3, 6:17 PM CST | Severe Thunderstorm Warning | TSA | Rogers | 58 min |
| Nov 3, 6:17 PM CST | Severe Thunderstorm Warning | TSA | Tulsa | 20 min |
| Nov 3, 6:40 PM CST | Severe Thunderstorm Warning | TSA | LeFlore | 50 min |
| Nov 3, 8:00 PM CST | Severe Thunderstorm Warning | TSA | Creek, Tulsa | 45 min |
| Nov 3, 8:27 PM CST | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 63 min |
| Nov 3, 8:42 PM CST | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 48 min |
| Nov 3, 8:56 PM CST | Severe Thunderstorm Warning | TSA | Osage | 34 min |
| Nov 3, 9:28 PM CST | Severe Thunderstorm Warning | TSA | Ottawa | 62 min |
| Nov 3, 9:44 PM CST | Severe Thunderstorm Warning | TSA | Delaware | 46 min |
| Nov 4, 4:45 AM CST | Severe Thunderstorm Warning | TSA | Creek, Osage, Tulsa | 45 min |
| Nov 4, 5:46 AM CST | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 44 min |
| Nov 4, 6:59 AM CST | Severe Thunderstorm Warning | TSA | Wagoner | 61 min |
| Nov 4, 7:23 AM CST | Severe Thunderstorm Warning | TSA | Haskell, Muskogee, Pittsburg | 67 min |
| Nov 4, 12:52 PM CST | Flash Flood Warning | TSA | LeFlore, Sequoyah | 6 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 1994Every severe thunderstorm warning in 1994
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.